# SDR CALA2017092403313

- Difficulty date: September 24, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 86,260 hours, 21,338 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067002
- Part serial: 1187
- Condition: Inoperative
- Location: Galley
- Part time: 49,987 hours, 12,774 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN 1 204 INOP, LIGHTS FLASH AND STRANGE SMELL. R&R OVEN 1 OPS CKS GOOD.
